# SDR SWIA200617106

- Difficulty date: July 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,563 hours, 7,447 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 601R 107091-3 ANGLE AND 601R 10709-14 COVER PLATE PER CRJ200 SRM 51-41-02.
